# SDR 06FDEA2275

- Difficulty date: June 13, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,052 hours, 6,355 cycles
- Engine: Pwa PW4090
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PASSENGER TO FREIGHT CONVERSION ON THRUST REVERSE ENGINE NR 1 PRATT & WHITNEY, FOUND DENT LONG 15 INCHES AND MAX DEPTH 0.120 INCH, LARGE .800 INCH.  REPAIRED FOR SRM MD11 54-30-00 REPAIR N14.
